Texas, 2016Tornado and Hail in Texas, April 17, 2016
April 17, 2016 · NWS CRP · 5 events in 2 counties and zones
Isolated severe thunderstorms occurred over the western Brush Country during the late afternoon and evening hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $55,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated severe thunderstorms occurred over the western Brush Country during the late afternoon and evening hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Apr 17, 4:09 PM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 17, 4:09 PM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
509 PM CDT SUN APR 17 2016
.SHORT TERM (TONIGHT THROUGH MONDAY)...LARGE OMEGA BLOCKING
PATTERN WITH DEEP UPPER LOW OVER THE FOUR CORNERS REGION...A
SECOND TROUGH OFF THE ATLANTIC COAST AND A RIDGE OVER THE GREAT
LAKES AND EAST CENTRAL CONUS WILL PROVIDE FOR AN UNSETTLED WEATHER
PATTERN THROUGH THE SHORT TERM. MAJORITY OF CONVECTION THIS
AFTERNOON HAS REMAINED NORTH OF THE REGION...BUT POTENTIAL REMAINS
FOR CONTINUED ACTIVITY THIS EVENING. MAIN CONCERN WILL BE FOR
HEAVY RAINFALL WITH FLASH FLOODING AND A SLIGHT CHANCE FOR STRONG
TO SEVERE STORMS MONDAY AND MONDAY NIGHT. AS SURFACE BOUNDARY
SHIFTS SOUTH TO THE REGION TOMORROW AND STALLS EXPECT INCREASING
COVERAGE OF SHOWERS AND STORMS TO DEVELOP. THIS WILL PROVIDE A
FOCUS FOR CONVECTION SUPPORTED BY INCREASING DEEP MOISTURE...WITH
DIFFLUENT PATTERN ALOFT AND IMPULSES PASSING OFF UPPER LOW. HI-
RES MODELS HAVE NOT BEEN PERFORMING THEIR BEST WRT CONVECTION
TODAY ACROSS THE REGION WHERE CAP REMAINED OVER MUCH OF THE
COASTAL BEND TODAY. CURRENT THINKING IS THAT A CONVECTIVE SYSTEM
WILL DEVELOP AHEAD OF BOUNDARY NORTH OF THE REGION OVERNIGHT/EARLY
MONDAY MORNING AND SLOWLY PUSH SOUTH TOWARDS THE COAST MONDAY AND
MONDAY NIGHT. CONFIDENCE IS NOT THE HIGHEST IN WHEN HEAVIEST
RAINFALL WILL OCCUR...AS IT ALL DEPENDS ON TIMING OF
BOUNDARY...BUT ALL FACTORS ARE IN PLACE FOR HEAVY RAINFALL ACROSS
MOST OF SOUTH TEXAS. FOLLOWED WPC QPF AMOUNTS THROUGH THE
PERIOD...WITH 3 TO 5 INCHES OF RAINFALL OVER COUNTIES INCLUDED IN
FLASH FLOOD WATCH (ALL BUT RIO GRANDE PLAINS)...WITH ISOLATED
HIGHER AMOUNTS OF UP TO 7 INCHES AROUND THE VICTORIA CROSSROADS
MONDAY THROUGH MONDAY NIGHT. FURTHER WEST ACROSS THE RIO GRANDE
PLAINS 1 TO 2 INCHES WILL STILL BE POSSIBLE. IN ADDITION TO THE
HEAVY RAINFALL THREAT THERE IS A POTENTIAL FOR STRONG TO SEVERE
STORMS TO DEVELOP AMONGST THIS ACTIVITY. SPC HAS PLACED MOST OF
SOUTH TEXAS IN A SLIGHT RISK FOR SEVERE WEATHER TOMORROW. HIGHEST
THREAT WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL
AHEAD OF AND ALONG BOUNDARY.
WRT TEMPERATURES...OVERNIGHT TEMPERATURE WILL BE FAIRLY
PERSISTENT...STAYING IN THE UPPER 60S TO LOW 70S. TOMORROW
CONTINUED CLOUD COVER AND MORE RAIN ACROSS THE REGION WILL KEEP
AFTERNOON HIGHS LOWER THAN TODAY IN THE MID 70S TO LOWER 80S.
MODERATE TO STRONG EASTERLY FLOW TODAY AND LONG-PERIOD SWELLS HAS
CAUSED TIDAL OVERFLOW OVER GULF FACING BEACHES. THIS PERSISTENT
FLOW WILL KEEP THE THREAT FOR COASTAL FLOODING TONIGHT THROUGH
MONDAY AFTERNOON. IN ADDITION...A HIGH RISK FOR DANGEROUS RIP
CURRENTS WILL CONTINUE THROUGH TOMORROW.
HIGH SEAS HAVE ALSO DEVELOPED WITH MODERATE TO STRONG EASTERLY
WINDS...AND A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE GULF
WATERS THROUGH TOMORROW NIGHT. WINDS WILL GRADUALLY DIMINISH
THROUGH THE DAY TOMORROW...BUT SEAS WILL BE SLOWER TO RESPOND.
&&
.LONG TERM (TUESDAY THROUGH SUNDAY)...THE UPPER LOW WILL BE SLOWLY
MOVING EAST ACROSS THE CENTRAL HIGH PLAINS TUESDAY AND WEDNESDAY.
CHANCES FOR RAINFALL WILL BE DEPENDENT UPON WHERE LOW LEVEL BOUNDARY
AND DEEP MOISTURE AXIS WILL BE. ECMWF/GFS INDICATE SOUTH TEXAS
REGION WILL BE IN THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET
STREAK MOVING ACROSS EAST TEXAS THAT COULD FOCUS UPPER LEVEL
DIVERGENCE OVER THE COASTAL PLAINS TUESDAY. KEPT 50-60 PERCENT
CHANCE POPS OVER THE COASTAL PLAINS TO LOW END CHANCE POPS FAR WEST
ON TUESDAY. DIFFLUENT FLOW ALOFT WILL WEAKEN OVER THE REGION BY
WEDNESDAY BUT SUFFICIENT MOISTURE WILL BE IN PLACE FOR DIURNALLY
DRIVEN SCATTERED CONVECTION THAT WILL LINGER INTO THURSDAY. THE
UPPER LOW WILL MOVE INTO THE OHIO VALLEY AS A WEAKENING SHORT WAVE
TROUGH FRIDAY AS A WEAK UPPER RIDGE MOVES INTO THE SOUTHERN PLAINS.
A WEAK FRONTAL BOUNDARY WILL MOVE THROUGH THE AREA THURSDAY NIGHT
BRINGING IN DRIER AIR AND LOWER RAIN CHANCES FOR FRIDAY WITH ONLY A
SLIGHT CHANCE ALONG THE RIO GRANDE. THE NEXT UPPER LOW WILL MOVE
INTO THE WEST COAST FRIDAY WITH A WEAK SHORT WAVE TROUGH NEAR BAJA.
THIS SHORT WAVE TROUGH WILL MOVE TOWARD SOUTH TEXAS FOR THE WEEKEND.
WILL PLACE 20-30 PERCENT CHANCE POPS OVER THE BRUSH COUNTRY TO THE
COASTAL BEND AS THIS SHORT WAVE TROUGH INTERACTS WITH BETTER
MOISTURE MOVING UP THE RIO GRANDE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 73 79 73 82 70 / 50 60 70 60 20
VICTORIA 70 78 70 81 68 / 70 80 80 60 20
LAREDO 72 83 70 87 69 / 40 60 50 30 20
ALICE 72 81 71 85 70 / 50 70 60 50 20
ROCKPORT 72 79 74 82 70 / 50 60 70 60 30
COTULLA 68 80 67 85 68 / 60 80 50 30 20
KINGSVILLE 73 82 72 84 70 / 40 60 60 60 20
NAVY CORPUS 73 79 74 82 72 / 40 60 70 60 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...MCMULLEN...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
COASTAL FLOOD WARNING UNTIL 4 PM CDT MONDAY FOR THE FOLLOWING
ZONES: CALHOUN.
HIGH RIP CURRENT RISK THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.
COASTAL FLOOD ADVISORY UNTIL 4 PM CDT MONDAY FOR THE FOLLOWING
ZONES: ARANSAS...KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O\CONNOR.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.
&&
LK/84...SHORT TERM
TMT/89...LONG TERMHazardous weather outlook, Apr 17, 3:05 PM CST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
405 PM CDT SUN APR 17 2016
TXZ229>234-239>247-181100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
405 PM CDT SUN APR 17 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.
.DAY ONE...TONIGHT
A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY.
A COASTAL FLOOD ADVISORY IS IN EFFECT FOR NUECES...KLEBERG...SAN
PATRICIO AND ARANSAS COUNTIES.
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON
AND THIS EVENING OVER THE BRUSH COUNTRY. THE STORM PREDICTION
CENTER HAS SOUTH TEXAS IN A MARGINAL TO SLIGHT RISK FOR SEVERE
THUNDERSTORMS...WITH THE MAIN CONCERN BEING LARGE HAIL AND
DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THE
MORE PERSISTENT AND SLOW MOVING STORMS.
THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS EXCEPT THE
FAR WESTERN BRUSH COUNTRY FOR MONDAY AND MONDAY NIGHT.
A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY THROUGH
MONDAY AFTERNOON.
A HIGH RISK OF RIP CURRENTS WILL EXIST MONDAY THROUGH TUESDAY
MORNING ALONG GULF FACING BEACHES. A COASTAL FLOOD ADVISORY IS IN
EFFECT THROUGH MONDAY AFTERNOON FOR COASTAL COUNTIES.
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY
NIGHT...WITH ISOLATED STRONG TO SEVERE STORMS POSSIBLE ON TUESDAY.
SOME OF THE THUNDERSTORMS ON MONDAY AND MONDAY NIGHT MAY PRODUCE
DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES.
NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
TUESDAY THROUGH THURSDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
TUESDAY...WHICH MAY LEAD TO LOCALIZED FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED...ALTHOUGH A REQUEST FOR
SPOTTER REPORTS IS MORE LIKELY IF SEVERE WEATHER IS OCCURRING.
GMZ230-235-250-255-270-275-181100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
405 PM CDT SUN APR 17 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.
.DAY ONE...TONIGHT
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TONIGHT.
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED
MONDAY THROUGH THURSDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE
MONDAY AND MONDAY NIGHT. VERY HEAVY RAIN...GUSTY WINDS AND
FREQUENT LIGHTNING WILL PROVIDE HAZARDOUS CONDITIONS FOR MARINE
OPERATORS MONDAY INTO MONDAY NIGHT.
SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS MONDAY
AND FOR THE OFFSHORE WATERS MONDAY THROUGH TUESDAY MORNING.
TMT
In the hours before
Special weather statement, Apr 17, 1:15 PM CST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
215 PM CDT SUN APR 17 2016
TXZ230-231-172000-
MCMULLEN-LIVE OAK-
215 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN AND WEST
CENTRAL LIVE OAK COUNTIES...
AT 214 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SIMMONS...OR 9
MILES SOUTH OF CHOKE CANYON...MOVING NORTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.
LOCATIONS IMPACTED INCLUDE...
CHOKE CANYON...CROWTHER...SIMMONS AND CALLIHAM.
LAT...LON 2862 9834 2861 9833 2862 9833 2857 9813
2828 9827 2832 9846 2864 9843
TIME...MOT...LOC 1914Z 193DEG 11KT 2838 9835
HEAVENERSpecial weather statement, Apr 17, 2:04 PM CST, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
304 PM CDT SUN APR 17 2016
TXZ230-231-172045-
MCMULLEN-LIVE OAK-
304 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN AND WEST
CENTRAL LIVE OAK COUNTIES...
AT 303 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
SIMMONS...OR 11 MILES SOUTHWEST OF CHOKE CANYON...MOVING NORTH AT 30
MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHOKE CANYON...CROWTHER...CALLIHAM...WHITSETT AND SIMMONS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2828 9829 2828 9849 2864 9854 2864 9834
2861 9833 2867 9826
TIME...MOT...LOC 2003Z 178DEG 25KT 2837 9840
HEAVENERSpecial weather statement, Apr 17, 3:30 PM CST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
430 PM CDT SUN APR 17 2016
TXZ229-172200-
LA SALLE-
430 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA SALLE COUNTY...
AT 429 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOS ANGELES...OR
15 MILES SOUTHEAST OF DILLEY...MOVING NORTH AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LOS ANGELES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2864 9880 2846 9889 2847 9908 2865 9907
2865 9880
TIME...MOT...LOC 2129Z 190DEG 15KT 2853 9897
HEAVENERSpecial weather statement, Apr 17, 5:12 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
612 PM CDT SUN APR 17 2016
TXZ229-172345-
LA SALLE-
612 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA SALLE COUNTY...
AT 609 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LOS ANGELES...OR
13 MILES EAST OF COTULLA...MOVING NORTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LOS ANGELES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2841 9889 2835 9908 2852 9916 2858 9895
TIME...MOT...LOC 2309Z 158DEG 12KT 2845 9902
HEAVENER
Tornado, La Salle
- When
- April 17, 6:24 PM CST to 6:25 PM CST
- Where
- La Salle County, 12.44 mi S of Los Angeles to 12.45 mi S of Los Angeles
- Rating
- EF0
- Path length
- 0.02 mi
- Path width
- 20 yd
- Reported by
- Trained Spotter
- Coordinates
- 28.290, -99.000
Spotter reported a brief rain wrapped tornado.
Hail, La Salle
- When
- April 17, 6:56 PM CST
- Where
- La Salle County, 0.41 mi WNW of Artesia Wells
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 28.283, -99.286
Dime sized hail occurred at Artesia Wells.
Hail, Webb
- When
- April 17, 9:00 PM CST to 9:03 PM CST
- Where
- Webb County, 4.61 mi S of Laredo Link Arpt to 4.4 mi S of Laredo Link Arpt
- Measured
- 1.5 in hail
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 27.363, -99.464
Ping pong ball sized hail occurred in the community of Rio Bravo. Pictures were posted on social media.
Hail, Webb
- When
- April 17, 9:25 PM CST to 9:30 PM CST
- Where
- Webb County, 6.02 mi ENE of Laredo Link Arpt to 5.72 mi SSE of Lake Casa Blanca
- Measured
- 1.25 in hail
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 27.478, -99.388
Half dollar sized hail occurred east of Laredo. Pictures were posted on social media.
Hail, Webb
- When
- April 17, 9:52 PM CST to 10:00 PM CST
- Where
- Webb County, 5.7 mi WNW of (Lrd)laredo Intl Arp to 6.09 mi WNW of (Lrd)laredo Intl Arp
- Measured
- 1 in hail
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 27.647, -99.608
Quarter sized hail occurred northwest of Laredo. Report was received via Twitter.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 631419, 631410, 631425, 631427, 631428.